# SDR 2007UALA02302

- Difficulty date: June 28, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 55,016 hours, 29,719 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5240 · Service Doors
- Part: Torque Tube
- Condition: Out Of Adjust
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR FWD UPPER LATCH TORQUE TUBE END FITTING OUTER SURFACE IS CONTACTING ROLLER GUIDE FITTING.  ADJUSTED SHIMS BEHIND UPPER LATCH TORQUE TUBE TO CLEAR FITTING.  OPS CHECKED OKAY.
